# SDR CA120905011

- Difficulty date: September 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC7103
- Engine: Pwa PT6A50
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Contactor
- Part number: MS24178D1
- Condition: Failed
- Location: Prop De Iced Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN THE FLIGHT CREW SELECTED PROP DE-ICE IT FAULTED. UPON INSPECTION THE AC CONTACTOR FOR THE NR 2 PROP, IN THE NR 2 WHEEL WELL ELECTRICAL BOX,  HAD FAILED.  THE CONTACTOR AND SEVERAL TERMINALS WERE REPLACED AND THE SYS FUNCTION CHECKED WITH NO DEFECTS NOTED.
